RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2009, Issue 2, Pages 142–152 (Mi at424)  

This article is cited in 2 scientific papers (total in 2 papers)

Automata

Generating ordered set of symmetric group for solving commutation problems

S. A. Kalinchuka, Yu. L. Sagalovichb

a Moscow Institute of Physics and Technology, Moscow, Russia
b Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia

Abstract: In this paper, the recurrent algorithms for construction of generating ordered set of symmetric group are suggested. The bounds of transpositions' numbers in such sets are found.

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2009, 70:2, 301–311

Bibliographic databases:

PACS: 02.20.-a
Presented by the member of Editorial Board: П. П. Пархоменко

Received: 10.06.2008

Citation: S. A. Kalinchuk, Yu. L. Sagalovich, “Generating ordered set of symmetric group for solving commutation problems”, Avtomat. i Telemekh., 2009, no. 2, 142–152; Autom. Remote Control, 70:2 (2009), 301–311

Citation in format AMSBIB
\Bibitem{KalSag09}
\by S.~A.~Kalinchuk, Yu.~L.~Sagalovich
\paper Generating ordered set of symmetric group for solving commutation problems
\jour Avtomat. i Telemekh.
\yr 2009
\issue 2
\pages 142--152
\mathnet{http://mi.mathnet.ru/at424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2509038}
\zmath{https://zbmath.org/?q=an:1163.93363}
\elib{http://elibrary.ru/item.asp?id=15276437}
\transl
\jour Autom. Remote Control
\yr 2009
\vol 70
\issue 2
\pages 301--311
\crossref{https://doi.org/10.1134/S0005117909020118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263681800011}
\elib{http://elibrary.ru/item.asp?id=13600642}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-61349161052}


Linking options:
  • http://mi.mathnet.ru/eng/at424
  • http://mi.mathnet.ru/eng/at/y2009/i2/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kalinchuk, Yu. L. Sagalovich, “The smallest known length of an ordered system of generators of a symmetric group”, Problems Inform. Transmission, 45:3 (2009), 242–257  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Kalinchuk S.A., Sagalovich Yu.L., “Cryptographic Capabilities of an Ordered System of Generators of a Symmetric Group”, Journal of Communications Technology and Electronics, 55:12 (2010), 1485–1490  crossref  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:236
    Full text:92
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020